Results 1 - 7 of 7 for drug reaction OR "Stevens-Johnson" syndrome OR toxic epidermal necrolysis
  1. ... catalog What other names do people use for Stevens-Johnson syndrome/toxic epidermal necrolysis? drug-induced Stevens Johnson syndrome Lyell's syndrome mycoplasma-induced ...
  2. ... condition ( pemphigus vulgaris ) Bacterial infection ( scalded skin syndrome ) Drug reaction ( toxic epidermal necrolysis )
  3. Drug Reactions (National Library of Medicine)  
    Most of the time, medicines make our lives better. They reduce aches and pains, fight infections, and control problems such as high blood pressure or diabetes. ...
  4. Medications and Drug Allergic Reactions (American Academy of Allergy, Asthma, and Immunology)  
    ... Rarely, blisters develop as a result of a drug rash. Blisters may be a sign of a serious complication called Stevens-Johnson Syndrome where the surfaces of your eye, lips, mouth and genital region may be eroded. Toxic epidermal necrolysis (TEN), where the upper surface of your skin ...
  5. ... care or burn care unit for severe cases, Stevens-Johnson syndrome, and toxic epidermal necrolysis Intravenous immunoglobulins (IVIG) to stop the disease process ...
  6. ... or a fever during your treatment with carbamazepine.Stevens-Johnson syndrome or toxic epidermal necrolysis usually occurs during the first few months of ...
  7. ... SJS) is a rare but life-threatening hypersensitivity reaction reported with use of some HIV medicines. (When SJS affects at least 30% of the total surface area of the skin, the condition is called toxic epidermal necrolysis [TEN].) People taking HIV medicines need to know ...
Refine by Type